# SDR YENA2021102100714

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 164 hours, 35 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2823, JFK-LAX. (ETOPS) IN-FLIGHT 3 FALSE INDICATIONS OF ENG #2 FIRE  ENG 2 FIRE LOOP A FAULT - INTERMITTENT ENG 2 FIRE DET FAULT - INTERMITTENT ENG 2 FIRE LOOP B FAULT - INTERMITTENT ALL FAULTS CLEARED WITHIN 45 MINS OF DEPARTURE AND NO FURTHER FOR REST OF FLIGHT ; SWAPPED PIN BACK TO NORMAL CONFIG. RECLASSIFIED TO MEL 26-12-01A MDDR 452602 ENG #2 LOOP A DEFER. REF WO # 1141492 FOR PIN SWAP
